# SDR TRAX200700640

- Difficulty date: May 8, 2007
- Submitted: May 11, 2007
- Operation: Air carrier
- Aircraft: N744EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10157
- Aircraft time: 7,610 hours, 5,079 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Crossbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 280 CROSSBEAM HAS CORROSION ON UPPER FLANGE.  [SUP 05-24-07]  REMOVED CROSSBEAM FROM FS 280. BEGAN LOCATING RT CROSSBEAM SPLICE PN CC670-34175-7 IAW REO670-53-11-047.  LOCATED LT AND RT SECTION AND GABLE FLOORBEAM FS 280 PN CC670-34175-7, IAW BOMBARDIER REO 670-53-11-047. OK TO INSTALL LT SERVICEABLE FLOORBEAM SECTION.  OK TO INSTALL RT SERVICEABLE FLOORBEAM SECTION. STARTED INSTALLING LT BS 280 CROSSBEAM IAW REO 670-53-11-047.  INSTALLED ALL REQUIRED FASTENERS. LT & RT BS 280 CROSSBEAM SECTION IAW REO 670-53-11-047.  OK TO PRIME,  LOCATED AND DRILLED NUTPLATE HOLES FOR FLOORBOARDS IAW SRM 51-40-11. INSTALLED NUTPLATES NAS1870-3-3 PO 10001 IAW SRM 51-42-15.
